# SDR DALA12009473271

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Utility Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY Y1292 FLOOR SUPPORT HAS EXFOLIATION AROUND HARD POINT MOUNT HOLE BETWEEN FR 64 AND FR 66.  REPLACED FLOOR SUPPORT AT FR 64- FR 66 Y1292 IAW SRM 51-42-11. ORG MAT. .087" MAT LOSS L=4.0" W=1.5" D=.087" FOUND TO BE OUT OF LIMIT IAW TRM 53-41-15.
